# SDR 304AW0008

- Difficulty date: June 17, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,133 hours, 32,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1-4 OF EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPLACED FUSES IN BATTERY PACK.  OPS CHECKS GOOD PER MM 33-51-51.
